Back to Search Start Over

A second-order Fourier pseudospectral method for the generalized regularized long wave equation.

Authors :
Kang, Xiaorong
Cheng, Kelong
Guo, Chunxiang
Source :
Advances in Difference Equations. 10/29/2015, Vol. 2015 Issue 1, p1-22. 22p.
Publication Year :
2015

Abstract

We present a second-order in time linearized semi-implicit Fourier pseudospectral scheme for the generalized regularized long wave equation. Based on the consistency analysis, the nonlinear stability and the convergence of the scheme are discussed, along with the a priori assumption and an aliasing error control estimate. The numerical examples demonstrate the features of the proposed scheme, including the convergence order, conservative properties, and the evolution of the unstable wave. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
16871839
Volume :
2015
Issue :
1
Database :
Academic Search Index
Journal :
Advances in Difference Equations
Publication Type :
Academic Journal
Accession number :
110605103
Full Text :
https://doi.org/10.1186/s13662-015-0676-3